| Model Number |
MX40 1.4 GHz Smart Hopping |
| Medical Device Problem Code |
Low Audible Alarm (1016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the mx40 1.4 ghz smart hopping device indicating during evaluation at bench repair, it was identified that the speaker damaged.The speaker produced sound in the device but at a low volume.The speaker produced sound on the mt56060 tool during testing, but at a lower volume.The device was not in use on a patient at the time of the event, so there was no patient involvement.
Additional Manufacturer Narrative
Analysis was performed at the philips bench repair facility.Results of functional testing indicate that there was low speaker sound at startup test, and the speaker had low sound in the mt56060 tool.Based on the results of the analysis, it was determined that the product has malfunctioned, and the cause of the reported problem was the speaker.The issue was resolved by replacing the speaker, and the device was returned to the customer site.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.